RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2007, том 26, страницы 17–25 (Mi ljm23)  

Limiting behaviour of moving average processes based on a sequence of $\rho^-$ mixing and negatively associated random variables

K. Budsabaa, P. Chenb, A. I. Volodinc

a Thammasat University
b Jinan University
c University of Regina

Аннотация: Let $\{Y_i,-\infty<i<\infty\}$ be a doubly infinite sequence of identically distributed $\rho^-$-mixing or negatively associated random variables, $\{a_i,-\infty<i<\infty\}$ a sequence of real numbers. In this paper, we prove the rate of convergence and strong law of large numbers for the partial sums of moving average processes $\{\sum_{i=-\infty}^\infty a_iY_{i+n},n\ge1\}$ under some moment conditions.

Полный текст: PDF файл (111 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: Д. Х. Муштари
Поступило: 18.03.2007
Язык публикации: английский

Образец цитирования: K. Budsaba, P. Chen, A. I. Volodin, “Limiting behaviour of moving average processes based on a sequence of $\rho^-$ mixing and negatively associated random variables”, Lobachevskii J. Math., 26 (2007), 17–25

Цитирование в формате AMSBIB
\RBibitem{BudCheVol07}
\by K.~Budsaba, P.~Chen, A.~I.~Volodin
\paper Limiting behaviour of moving average processes based on a~sequence of $\rho^-$ mixing and negatively associated random variables
\jour Lobachevskii J. Math.
\yr 2007
\vol 26
\pages 17--25
\mathnet{http://mi.mathnet.ru/ljm23}
\zmath{https://zbmath.org/?q=an:1132.60028}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm23
  • http://mi.mathnet.ru/rus/ljm/v26/p17

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:279
    Полный текст:69
    Литература:21
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020